Me and my bf were having sex with condom and after he finished we noticed a bit of cum on the sheets and I don't think I was the one who had an orgasm bc I didn't feel anything &so then I check the condom and it was fine I put water in it but I was wondering was it maybe possible that his cum came out of the condom from the top? Idk so then I took plan B and I for some reason forgot the last day I got my prd but it's usually ever third week of the month I took the pill June 12 and I've been feeling my breast really sore and I've been getting lower pains?! I'm really worried because last time I took plan b I got my period two days later but not this time? Please help
I am not a nurse or physician but from what you are describing, my best guess would be that the symptoms are from taking the morning after pill. Read the Plan-B: One-Step Emergency Contraceptive booklet located inside the package. It has a very useful Q & A and provides a lot of good information you need to know about taking this medication. .It says that you shouldn't worry about taking a pregnancy test unless your period is a week or more late. Plan-B should definitely not be taken often or replace a regular birth control method. I would recommend the NuvaRing as an excellent choice. I was on it for 10 years because for one it didn't make me feel sick and two it was very low maintenance. The ring is inserted for 3 weeks and out for 1, so you only have to think about it 2 days out of the whole month! Good luck!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2016 • 1 answer
Posted 20 May 2016 • 0 answers
Posted 15 May 2017 • 1 answer
Posted 28 Sep 2017 • 1 answer
Posted 12 Dec 2017 • 2 answers